# SDR ASAA0510289

- Difficulty date: September 9, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- Engine: Pwa JT8D17A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654659212
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BSTA 927.0 RT WL 155 AND RBL 8.0, FLOOR SUPPORT RAIL EXFOLIATION CORROSION UNDER ANCHOR NUT.  REPAIRED FLOOR SUPPORT RAIL AT BSTA 927.0 AT WL155 AND RBL 8.0 IAW SRM.  (K)
